A1 Journal article (refereed)
Controlled time integration for the numerical simulation of meteor radar reflections (2016)


Räbinä, J., Mönkölä, S., Rossi, T., Markkanen, J., Gritsevich, M., & Muinonen, K. (2016). Controlled time integration for the numerical simulation of meteor radar reflections. Journal of Quantitative Spectroscopy and Radiative Transfer, 178 (July), 295-305. doi:10.1016/j.jqsrt.2016.02.009


JYU authors or editors


Publication details

All authors or editors: Räbinä, Jukka; Mönkölä, Sanna; Rossi, Tuomo; Markkanen, Johannes; Gritsevich, Maria; Muinonen, Karri

Journal or series: Journal of Quantitative Spectroscopy and Radiative Transfer

ISSN: 0022-4073

Publication year: 2016

Volume: 178

Issue number: July

Pages range: 295-305

Publisher: Pergamon

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.jqsrt.2016.02.009

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/49940


Keywords: meteors

Free keywords: electromagnetic scattering; radar reflections; plasmatic objects; discrete exterior calculus; volume integral equation


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 2


Last updated on 2020-17-10 at 19:25